# SDR 2025FA0000803

- Difficulty date: November 4, 2025
- Submitted: December 9, 2025
- Operation: General aviation
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: F531117320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WEB LOCATION Y2462 AT FR17. WEB REPLACED.
